# SDR DALA14006569210

- Difficulty date: January 30, 2014
- Submitted: February 2, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 275 IS CORRODED IN SEVERAL PLACES.  ALL CORROSION IS TO THE RIGHT OF BL 0.  REMOVED FLOORBEAM AT BS 275, RBL 20 TO 20 IAW SRM 51-30-05, PARA 8.  FABRICATED AND INSTALLED NEW FLOORBEAM IAW SRM 51-30-05, DWG 5930544, REV DD.
